MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL CRANIAL

INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL CRANIAL
Catalog Number 202050
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that duraseal dural sealant system 5ml us box of 5 (202050) solution was mixed and injected into the syringe following the instruction; however, 2/3 of the solution leaked at the connector area, causing the solution to be insufficient for the surgery.As a result, the surgery was delayed for 10 minutes.The product was discarded and the surgery was completed with a new product.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The duraseal dural sealant system (202050) was not returned for analysis; therefore, evaluation of the product is not possible.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause is undetermined issue and was unable to be confirmed in the complaint evaluation.Per the fmea, potential causes of failure include: issues with performance.The risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.If additional information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Duraseal dural sealant system 5ml us box of 5 (202050) was returned for evaluation: device history record (dhr) - a dhr review, and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.Failure analysis - investigation showed that the sample received back included 1 kit in a tray (2 holders, 2 syringes, 1 y-connector, 2 spray tips, and 1 vial).The two spray tips were observed without usage signs.The syringe holder, holder cap, and y-connector were visually inspected and there were no damages nor signs of usage.The clear syringe was observed full of 2.5 ml of solution; no damages were observed in the barrel nor in the tip.The blue syringe was observed attached to the vial, fully depressed without solution inside.The red line indicator was not visible in the vial, and the solution inside of the vial was observed still fluid.The top of bioset was observed without damages as well as the blue syringe which also had blue solution in the tip.As part of the evaluation, the blue syringe was unengaged from the bioset, no damages were observed in the syringe tip.Water was placed in the blue syringe, and this could be injected to the vial and withdrawn to the syringe with no issues.The assembly worked as expected; there were no issues with the syringe or vial and no presence of leaks.The reported failure mode could not be confirmed, and the root cause is unknown.Root cause - the product received was tested and the failure mode reported was not confirmed; therefore, the root cause is undetermined.Per the dfmea, potential causes of failure include ¿issues with performance.¿ the risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURASEAL CRANIAL
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22572165
Report Number3003418325-2025-00046
Device Sequence Number9647408
Product Code NQR
UDI-Device Identifier10381780000020
UDI-Public10381780000020
Combination Product (Y/N)N
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202050
Device Lot Number60563379
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/23/2025
09/30/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/05/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown